# SDR USAA960420

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2912727
- Condition: Corroded
- Location: Bs 446/465
- Part time: 38,909 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5/C5 CHECK INSPECTION, FOUND 1 INCH BY 4 INCHES OF CORRODED AREA BETWEEN STATION 446 AND 465 LONGERON 26L.  LEVEL 2 CORROSION REF TASK NR C-51-53300.  REMOVED CORRODED SECTION AND SPLICED IN NEW LONGERON SECTION PER SRM 53-02 FIG 5.  (M)
